Exponent for sets of frequently visited points of a simple random walk in two dimensions

Research output: Contribution to journalArticle

Abstract

Herein, we present a study on frequently visited sets in a simple random walk in Z2. We estimate the expectation of numbers of j-tuples of favorite points and obtain an exact exponent.

Original languageEnglish
Pages (from-to)1129-1140
Number of pages12
JournalAlea (Rio de Janeiro)
Volume16
DOIs
Publication statusPublished - Jan 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Exponent for sets of frequently visited points of a simple random walk in two dimensions'. Together they form a unique fingerprint.

  • Cite this